# SDR CA031030002

- Difficulty date: October 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cirrus SR22
- Aircraft time: 26 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Condenser
- Part number: 10400615B
- Condition: Failed
- Location: Magneto
- Component: Magneto
- Component part number: 105005561
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND MAGNETO IS ALIVE WITH MAGNETO SWITCHED OFF.  CONDENSOR IS OPEN CIRCUIT INTERNALLY.
